# SDR 2014FA0000700

- Difficulty date: December 12, 2014
- Submitted: December 12, 2014
- Operation: General aviation
- Aircraft: N6728F
- Make and model: Beech B36TC
- Aircraft serial: EA379
- Engine: Cont TSIO520UB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 712
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, IT WAS NOTICED ON THE TOP COWL BLACK SOOT NEAR CYLINDER NR 5.  COMPRESSION TEST DONE AND CYLINDER SPRAYED WITH SOAP SOLUTION.  BUBBLES WERE SEEN WHERE THE CYLINDER HEAD AND BARREL ATTACH.  CYLINDER REMOVED AND CRACK FOUND.  THIS IS CYLINDER WITH 569 HRS ON IT SINCE TSO.  AD 2009-26-12 DOES NOT AFFECT THIS PN CYLINDER ASSY BUT YET IT HAS CRACKED IN THE SAME PLACE AS THE AFFECTED CYLINDERS.
